# SDR DALA2019052203244

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 73,628 hours, 12,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ESCAPE SLIDE PACK OF RT EMERGENCY DOOR FOUND UNSERVICEABLE. REMOVED AND REPLACED THE ESCAPE SLIDE PACK OF RT EMERGENCY DOOR.
